Damn caffiene!

Discussion in 'Midnight Owl' started by WhyMeWhy, Dec 1, 2007.

Thread Status:
Not open for further replies.
  1. WhyMeWhy

    WhyMeWhy Well-Known Member

    Ok, all I have for my severe headaches is Excedrin Migraine right now.... but each dose of medicine has as much caffiene as a cup of coffee. I dose every 3-4 hours due to pain... I was up for 2 days, got 12 hours sleep, and now I fear I will be up more days! :eek:hmy: I'm cursed.... It's 11:12 pm where I live...
     
  2. Wierd

    Wierd Well-Known Member

    Maybe you should ask your doc for sleeping meds? Sorry for late response.
     
  3. WhyMeWhy

    WhyMeWhy Well-Known Member

    Better late than never :)

    Most sleep remedies don't work on me. My immunity is very high. Good chron would help excellenlty :yes: but due to the legal issues my chance of this is nonexistent. :sad:
     
  4. WhyMeWhy

    WhyMeWhy Well-Known Member

    Why do they insist on havin caffiene in those pills? They say caffeine is a "pain reliever aid" but I'm up again, I'll be up all night I bet. :blink:
     
  5. WhyMeWhy

    WhyMeWhy Well-Known Member

    I win the bet! All I can afford are that specific brand of otc headache meds. so here I am..... contemplating taking the entire bottle+ that's left, all at once. It'd just be a hospital visit though as I have ppl here w/ me..... still it's tempting. I really should go for the world record of consecutive nights w/ out sleep, but those pills would be cheating. So here I am..... again.
     
  6. WhyMeWhy

    WhyMeWhy Well-Known Member

    Yay I get my own thread!!!
    I can't keep makin new threads everywhere, caffeine or no, the forum will have far too much of me-like it dosen't already-but the caffeine is most likely affecting my sleep pattern. They don't have anything else affordable short of me goin to jail for stealin something worth less than $10.00 this is a curse. Pray you who are reading that you never get a migrain in your life.... tho I don't even know their exact cause completely, all I know is I have them too frequently so it could be my meds' side effect. It's so much fun to wake up in/from pain let me tell you. So I'm posting in "Midnight Owl" in mid-mornin 'cause I don't want to flood the forum and I'm on the front page anyway........ I got sleep meds but I'm out and no refill till the 18th... :nono: I'm 3 or 4 days short I know.
     
  7. tesseract

    tesseract Well-Known Member

    I don't get it. You say to have high immunity, yet you can't sleep.
     
  8. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    :hug:
     
  9. WhyMeWhy

    WhyMeWhy Well-Known Member

    I don't get your comment.... "high immunity" to sleeping pills means I have to take alot to get tired, like 10 valium 10's(not all at once). I'm currently up on dyphenhydramine, a sleep aid.... yet I'm not asleep from them. That's what high immunity means.... I can take alot to no avail.
     
  10. Random

    Random Well-Known Member

    Excedrin Migraine seems to be the only thing that really, really works for my headaches. Fortunately, I've been drinking so much caffeine for so many years, a mega dose of it basically does nothing as far as keeping me awake.
     
Thread Status:
Not open for further replies.